About 1 1/2 ago, I was at a party. I brought a Trojan Ultra Ribbed With the spermacidal Lube nonoxynol-9 on it. (all the spermacide is on the outside of the condom. But i was fairly drunk, And i tryed to put the condom on backwards, Hence the spermiscide (nonoxynol-9) Made it into the tip of the penis. I turned it around and began having sex, Before climax was reached the burning started. I pulled it out. And went into the bathroom, It burnt a little to pee. I did not have any more sex. After i got home from the party (2hours later) A HORRIBLE burning sensation was felt when i went to the bathroom, And it took me up to 10min just to go. It has now been over a day and its still worse than ever, What is it? And what do i do Doc?
Some people are allergic to N-9. It can cause painful irritation. This is most likely your issue.
Because they cause irritation, N-9 condoms may actually facilitate sexually transmitted infections. (You should pick a different condom type.) However, this does not sound like what happened in your case. You just got N-9 in your urethra and that can hurt for a couple of days.
I recently had pretty much exactly the same experience as Anonymous18. I used the same Trojan Ultra Ribbed With the spermicidal Lube nonoxynol-9, and tried putting the condom on backwards before turning it around and putting it on correctly. There was a slight burning feeling almost immediately, and I just ignored it at first which was probably a very stupid thing to do. I assume that when I tried to put the condom on backwards I got a lot of the N-9 on the head of my penis, and in the course of sex a significant amount of it entered into my urethra. After sex there was a bad burning sensation at the tip of my penis, I immediately removed the condom and the pain did not get better. Urination was very painful. This happened on a Sunday night, Monday morning urination was excruciatingly painful, and continued to be that way all day Monday. Tuesday morning urination was painful but not as bad as on Monday. It got progressively better through the day on Tuesday and by Tuesday night seemed to be completely better.
How can it be legal to just sell condoms that can have this kind of side-effect without even a warning label or anything? This was a horrible experience. I guess I learned my lesson the hard way, I will NEVER use a condom with N-9 on it again.
Hi, we both had similar experiences with N9 condoms, we now dont use condoms but femcap with contragel. Its like a diaphragm I guess but instead of regular spermicide (which irritates the heck out of both of us) we found contragel which is natural, i think its made from lemon juice. Either way were happy and if you switch to a cap or a diaphragm you dont loose that natural feeling. Hope this helps!
It's an over-the-counter urinary anesthetic that can be found in the women's health section of your local drugstore. I tried everything else on this forum-- washing out my urethra, waiting, drinking lots of water, and NOTHING helped. It was AGONY. It was so bad that I couldn't even force myself to pee a single drop. I was afraid I would have to go to the ER, it was so horrible. Then I saw one person suggest this pill on another forum, so in terrible desperation, I went to the store and bought some and took it. 1 hour later, I sat down in a hot bath and prepared for the absolute worst, but I was about to explode-- I couldn't wait any longer. I peed with almost no pain. I was so relieved that I actually cried.
USE AZO. USE AZO! It was the only thing that worked for me. I know it's ridiculous to say this, but I feel like it saved my life...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.